MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020007
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation of a everflo device's intake filter being melted in connection to compressor and loose strip found at compressor which may have come loose from the compressor and got in the way of the fan during use.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device has not yet been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The manufacturer became aware of an allegation of a everflo device's intake filter being melted in connection to compressor and loose strip found at compressor which may have come loose from the compressor and got in the way of the fan during use.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.This device was sent to medidyne norway for warranty repair.The customer's complaint regarding melted filter was not confirmed.However, regarding the low o2 concentration was found.When opened the cannister, it was observed a leak and white powder everywhere.Thus, cleaned and replaced the cannister with a new one.After the repairs, device was normal afterwards and no flames detected.The product associated with this complaint was not returned.Based upon a complete review of the complaint record, it is concluded that there is no impact to the established risk assessment, and no further action is required.Should the device return for evaluation at a later date, a supplemental report will be filed in accordance with global vigilance reporting regulations.Complaint code trending is reviewed on a periodic basis to evaluate field quality performance, and as an input to risk management activities.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23730286
Report Number2518422-2025-112199
Device Sequence Number10631460
Product Code CAW
UDI-Device Identifier00606959032569
UDI-Public(01)00606959032569
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020007
Device Catalogue Number1020007
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown